RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 5, Pages 63–82 (Mi da705)  

This article is cited in 7 scientific papers (total in 7 papers)

Variable neighborhood search for two machine flowshop problem with a passive prefetch

P. A. Kononovaab, Yu. A. Kochetovba

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We consider the two machine flowshop scheduling problem with passive loading of the buffer on the second machine. To compute lower bounds for the global optimum, we present four integer linear programming formulations of the problem. Three local search methods with variable neighborhoods are developed for obtaining upper bounds. A new large neighborhood is designed. Our methods use this neighborhood along with some other well-known neighborhoods. For computational experiments, we present a new class of test instances with known global optima. Computational results indicate the high efficiency of the proposed approach for the new class of instances as well as for other classes of instances. Ill. 1, tab. 4, bibliogr. 13.

Keywords: scheduling theory, local search, exponential neighborhoods.

Full text: PDF file (359 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2013, 7:1, 54–67

Bibliographic databases:

UDC: 519.8
Received: 12.03.2012
Revised: 14.08.2012

Citation: P. A. Kononova, Yu. A. Kochetov, “Variable neighborhood search for two machine flowshop problem with a passive prefetch”, Diskretn. Anal. Issled. Oper., 19:5 (2012), 63–82; J. Appl. Industr. Math., 7:1 (2013), 54–67

Citation in format AMSBIB
\Bibitem{KonKoc12}
\by P.~A.~Kononova, Yu.~A.~Kochetov
\paper Variable neighborhood search for two machine flowshop problem with a~passive prefetch
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 5
\pages 63--82
\mathnet{http://mi.mathnet.ru/da705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3058509}
\transl
\jour J. Appl. Industr. Math.
\yr 2013
\vol 7
\issue 1
\pages 54--67
\crossref{https://doi.org/10.1134/S1990478913010067}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874529042}


Linking options:
  • http://mi.mathnet.ru/eng/da705
  • http://mi.mathnet.ru/eng/da/v19/i5/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Davydov, P. A. Kononova, Yu. A. Kochetov, “Local search with exponential neighborhood for the servers load balancing problem”, J. Appl. Industr. Math., 9:1 (2015), 27–35  mathnet  crossref  mathscinet
    2. Yu. A. Kochetov, A. V. Khmelev, “Hybrid local search for the heterogenous fixed fleet vehicle routing problem”, J. Appl. Industr. Math., 9:4 (2015), 503–518  mathnet  crossref  crossref  mathscinet  elib
    3. J. Fung, Ya. Zinder, “Permutation schedules for a two-machine flow shop with storage”, Oper. Res. Lett., 44:2 (2016), 153–157  crossref  mathscinet  isi  elib  scopus
    4. I. A. Davydov, A. A. Melnikov, P. A. Kononova, “Local search for load balancing problems for servers with large dimension”, Autom. Remote Control, 78:3 (2017), 412–424  mathnet  crossref  mathscinet  isi  elib
    5. H. Gu, J. Memar, Ya. Zinder, “Scheduling batch processing in flexible flowshop with job dependent buffer requirements: Lagrangian relaxation approach”, Walcom: Algorithms and Computation, Walcom 2018, Lecture Notes in Computer Science, 10755, eds. M. Rahman, W. Sung, R. Uehara, Springler, 2018, 119–131  crossref  mathscinet  zmath  isi  scopus
    6. Gu H., Kononov A., Memar J., Zinder Ya., “Efficient Lagrangian Heuristics For the Two-Stage Flow Shop With Job Dependent Buffer Requirements”, J. Discret. Algorithms, 52-53:SI (2018), 143–155  crossref  mathscinet  zmath  isi  scopus
    7. Gu H., Memar J., Zinder Ya., “Efficient Lagrangian Heuristics For the Two-Stage Flow Shop With Job Dependent Buffer Requirements”, Combinatorial Algorithms, Iwoca 2017, Lecture Notes in Computer Science, 10765, eds. Brankovic L., Ryan J., Smyth W., Springer International Publishing Ag, 2018, 312–324  crossref  mathscinet  zmath  isi  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:277
    Full text:71
    References:29
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020